MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM
Catalog Number L20312
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: dots.Clinical notification received for revision due to aseptic loosening.Date of implant: (b)(6) 2017, date of revision: (b)(6) 2023 (right hip).Treatment: stem, head, and liner were revised.Us-fda mdr reportability determination: hip was revised to address aseptic implant loosening of the femoral stem at the bone to implant interface.It is reasonable to conclude that the femoral stem alone caused/contributed to the event, since the integrity of the implant interface is a design characteristic inherent to the manufacture of the stem alone--no other implants play a role in maintaining that interface integrity.Head and liner were certainly revised for wound exposure purposes only.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 12
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18452911
Report Number1818910-2024-00454
Device Sequence Number20591525
Product Code LZO
UDI-Device Identifier10603295258032
UDI-Public10603295258032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20312
Device Lot Number5285633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX56OD; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE SECTOR II CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American